I had been on Cymbalta (30mg then 60mg after 4 weeks) for 6 weeks for panic/anxiety and thought I was fine with it but all of a sudden I felt like I was going to loose my mind. I had severe agitation, crying spells, anxiety and panic, I felt like banging my head against a wall, the list can go on. The psychiatrist said go back down to 30mg because I was over medicated. I would rather suffer the withdrawal than put that poison back in my body. How long with this dizziness and nausea last? I have other withdrawal symptoms but these are definitely the worst! No other medication (Lexapro, Prozac- to name a few) has ever made me feel so terrible.
I'm so sorry to hear that you're enduring this. Any electrical zips that go up and down your body has a name given by patients some sixteen years ago called "the zaps," so if you are experiencing them, look that word up, and you will find comfort in knowledge. I stopped Cymbalta fast and had absolutely no problem with withdrawal, BUT that's because I started another antidepressant with similar properties and switched the two strategically with a very smart doctor.
I have read on many message boards, because these are capsules with little beads inside, people will carefully open the gelatin capsule and remove a certain number of beads, have that for several days, then remove a higher number of beads and have that for several days. It sounds ridiculous, but it became a solution that worked for other people.
I really hope you feel much better soon. Please keep in touch
I have the same question as you. I dropped from 30 to 20... horrible. Had to take a break and stayed on 20 for about a month. Now I am opening the pills and dumping half out. This is worse. I have horrible zaps. Nausea. Anxiety. I want to cry. Sometimes I do. It is hard to work on a computer all day feeling like I'm going to puke and head zapping all over the place. I would like to know how long this will last also. Should I stop taking it and get over it... I don't know. Sorry I can't help you... but you are not alone.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 6 answers
Posted 9 Dec 2011 • 3 answers
After initial dose of prozac, how long to get it out of your system? After taking prozac last night?
Posted 23 Feb 2013 • 2 answers
Posted 10 Jan 2014 • 1 answer
Posted 11 Aug 2015 • 2 answers